# SDR MASA2008112200787

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 25,023 hours, 20,313 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1392B
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 7,886 hours, 7,548 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 1004 HNL-LIH.  CREW REPORTED FLAPS FAIL AT 2 DEGREES, DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  MX REPLACED BPSU AND RT OUTBOARD ACTUATOR.
